# SDR SWAA2012112901036

- Difficulty date: November 15, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 31,775 hours, 21,948 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 59664811
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LTW(2) MDDR 211779T - LEFT APRON CRACKED AT AFT UPPER COWLING LATCH HINGE CUTOUT SECTION 1 OF TRA 17-54-TR00192.  REPAIRED PER SRM.
